# SDR 20001005AP010

- Difficulty date: May 19, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N853LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC853B
- System (JASC): 6122 · Propeller Governor
- Part: Line
- Condition: Leaking
- Location: Prop Governor
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 1314 - DEN - THE CREW NOTICED THE RIGHT ENGINE LOW OIL PRESSURE LIGHT CAME ON.  AS THE OIL PRESSURE STARTED TO DECAY TOWARDS 0 SPI, THE CRW SHUTDOWN THE ENGINE AND FEATHERED THE PROP.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  THE PROP GOVERNOR OIL SUPPLY LINE GOING TO THE 4 WAY FITTING WAS CHAFING AGAINST THE REAR TURBINE PRESSURE OIL LINE.  THE LINES CHAFED UNTIL A HOLE DEVELOPED.  LINE PART NUMBERS, 310880-1 PROP GOV OIL LINE, 3103578-1A REAR TURBINE OIL PRESSURE LINE.  (M)
